Rocky Mountain Journal of Mathematics

Notes on new (antisymmetrized) algebras

Seul Hee Choi and Ki-Bong Nam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 42, Number 2 (2012), 529-544.

Dates
First available in Project Euclid: 23 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1335187164

Digital Object Identifier
doi:10.1216/RMJ-2012-42-2-529

Mathematical Reviews number (MathSciNet)
MR2915505

Zentralblatt MATH identifier
1291.17001

Subjects
Primary: 17B40: Automorphisms, derivations, other operators 17B56: Cohomology of Lie (super)algebras

Keywords
Simple non-associative algebra anti-symmetrized algebra $m$-abelian derivation

Citation

Choi, Seul Hee; Nam, Ki-Bong. Notes on new (antisymmetrized) algebras. Rocky Mountain J. Math. 42 (2012), no. 2, 529--544. doi:10.1216/RMJ-2012-42-2-529. https://projecteuclid.org/euclid.rmjm/1335187164


Export citation

References

  • Mohammad H. Ahmadi, Ki-Bong Nam and Jonathan Pakianathan, Lie admissible non-associative algebras, Algebra Colloq. 12, World Scientific, 2005.
  • G. Brown, {Properties of a $29$-dimensional simple
  • Seul Hee Choi, Jeong-Sig Lee and Ki-Bong Nam, $W$-type and $H$-type non-associative algebras using additive maps I, Int. J. Algebra 1 (2007), 335-346.
  • Seul Hee Choi, Jongwoo Lee and Ki-Bong Nam, Derivations of a restricted Weyl type algebra containing the polynomial ring, Commun. Algebra 36 (2008), 3435-3446.
  • Seul Hee Choi and Ki-Bong Nam, The derivation of a restricted Weyl type non-associative algebra, Hadronic Journal 28 (2005), 287-295.
  • –––, Weyl type non-associative algebra using additive groups I, Algebra Colloq. 14 (2007), 479-488.
  • –––, Derivations of a restricted Weyl type algebra I, Rocky Mountain Math. J. 37 (2007), 1813-1830.
  • I.N. Herstein, Noncommutative rings, Carus Math. Mono. 15, Mathematical Association of America, Washington, DC, 1994.
  • T. Ikeda, N. Kawamoto and Ki-Bong Nam, A class of simple subalgebras of generalized $W$ algebras, Proc. Inter. Conf. at Pusan, 1998, A.C. Kim, ed., Walter de Gruyter Co. KG, 2000.
  • V.G. Kac, {Description of filtered
  • Naoki Kawamoto, Atsushi Mitsukawa, Ki-Bong Nam and Moon-Ok Wang, {The automorphisms of generalized Witt type
  • Jongwoo Lee and Ki-bong Nam, Non-Associative algebras containing the matrix ring, Linear Algebra Appl. 429 (2008), 72-78.
  • Ki-Bong Nam, Generalized $W$ and $H$ type Lie algebras, Algebra Colloquium 6, (1999), 329-340.
  • –––, On some non-associative algebras using additive groups, Southeast Asian Bull. Math. 27 (2003), 493-500.
  • Ki-Bong Nam and Seul Hee Choi, On the derivations of non-associative Weyl-type algebras, Southeast Asian Bull. Math. 31 (2007), 341-348.
  • Ki-Bong Nam and Moon-Ok Wang, Notes on some non-associative algebras, J. Appl. Algebra Discrete Structured 1 (2003), 159-164.
  • D.S. Passman, Simple Lie algebras of Witt type, J. Algebra 206 (1998), 682-692.
  • A.N. Rudakov, Groups of automorphisms of infinite-dimensional simple Lie algebras, Math. USSR-Izvestija 3 (1969), 707-722.
  • R.D. Schafer, Introduction to nonassociative algebras, Dover, New York, 1995.